# SDR CA120129002

- Difficulty date: January 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Engine: Pwa PT6A66
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Vibration
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI, WHEN THE PILOT PUT THE CONDITION LEVERS TO FEATHER POSITION,  NOTICED NOISE AND VIBRATION. PILOT RETURNED TO PARKING AND CANCELLED THE FLIGHT. GROUND INSPECTION REVEALED SECOND STAGE PT TURBINE DISTRESS.
